# SDR DALA2018052213511

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 58,177 hours, 26,692 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLASS 1 ECAM MESSAGE, LAVATORY SMOKE.   VISUALLY VERIFIED NO SMOKE IN ALL LAVATORIES. OK FOR SERVICE.
